# SDR MWEA040046

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR PAN AFT SIDE OF PAN NEAR TORQUE TUBE END CAM FORWARD CARGO DOOR.  FABRICATED AND INSTALLED REPAIR ANGLE.
